# SDR 0103879612

- Difficulty date: August 10, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 63,300 hours, 75,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in Atl a crack was found in the fuselage skin at the forward service door jamb, lower aft corner. the crack was trimmed out and repaired. .050" 2024-t3 clad aluminum. Repaired per EA 96-185032.
